# SDR UIEA2019082605293

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,534 hours, 20,623 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 18825
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START, 3 ATTEMPTS UNSUCCESSFUL.  PERFORMED APU ECU BITE CHECK, FAULTED ECU. REMOVED AND REPLACED APU ECU WITH NEW. OPS CHECKED GOOD, PERFORMED 3 SUCCESSFUL STARTS. NO DEFECTS NOTED AT THIS TIME IAW AMM 49-61-05 AND AMM 49-11-00.
